A system of Beltrami equations which are degenerate on a curve
Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 984-986
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_5_a3,
author = {A. Dzhuraev},
title = {A system of {Beltrami} equations which are degenerate on a curve},
journal = {Doklady Akademii Nauk},
pages = {984--986},
year = {1969},
volume = {185},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a3/}
}
A. Dzhuraev. A system of Beltrami equations which are degenerate on a curve. Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 984-986. http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a3/